Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 14, Number 1

All articles in this issue are freely accessible.

Values of zeta functions at negative integers, Dedekind sums and toric geometry
Stavros Garoufalidis and James E. Pommersheim.
J. Amer. Math. Soc. 14 (2001), 1-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800347
Mating Siegel quadratic polynomials
Michael Yampolsky and Saeed Zakeri.
J. Amer. Math. Soc. 14 (2001), 25-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800348
Boundedness of automorphic $L$–functions in vertical strips
Stephen Gelbart and Freydoon Shahidi.
J. Amer. Math. Soc. 14 (2001), 79-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800349
Supersimple theories
Steven Buechler, Anand Pillay and Frank Wagner.
J. Amer. Math. Soc. 14 (2001), 109-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800350
Vaught’s conjecture on analytic sets
Greg Hjorth.
J. Amer. Math. Soc. 14 (2001), 125-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800351
Quiver varieties and finite dimensional representations of quantum affine algebras
Hiraku Nakajima.
J. Amer. Math. Soc. 14 (2001), 145-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1808477
Double affine Hecke algebras and 2-dimensional local fields
M. Kapranov.
J. Amer. Math. Soc. 14 (2001), 239-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800352